# SDR AALA982018

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46947
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 775
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON GALLEY SUPPORT BETWEEN SEAT TRACKS 3 AND 4 STATION 775.  INSTALLED DOUBLER PER ECO 7349, 10-30-98.  (M)
